Alert archive / Wisconsin / River Flood Warnings in 2018

River Flood Warning 6, NWS La Crosse, WI

March 1, 2018Buffalo County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Mar 1, 2018, 7:17 PM CST for Buffalo County, Trempealeau County, Wisconsin. It took effect at Mar 2, 2018, 12:00 AM CST. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Mar 1, 2018, 7:17 PM CST (01:17 UTC)
In effect from
Mar 2, 2018, 12:00 AM CST
Expired
Mar 9, 2018, 12:00 AM CST
In force
7 days
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Buffalo County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 45 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Trempealeau River at Dodge (DDGW3). The gauge peaked at 9.63 ft at Mar 3, 2018, 8:00 PM CST.

actionminormoderatemajor68101203/0203/0303/0403/0503/0603/0703/0803/0903/10
Action stage
9 ft
Minor stage
10.5 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

174 
WGUS43 KARX 020117
FLWARX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service La Crosse WI
717 PM CST Thu Mar 1 2018

.Runoff from melting snow and ice is causing significant rises along the 
Trempealeau River near Dodge. The river is expected to crest near or 
slightly above flood stage by Friday evening. A second crest is forecast 
next week, which could also be above flood stage. Only minor flooding is 
expected at this time.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, including 
NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-021317-
/O.NEW.KARX.FL.W.0006.180302T0600Z-180309T0600Z/
/DDGW3.1.ER.180302T0600Z.180307T0000Z.180308T1200Z.NO/
717 PM CST Thu Mar 1 2018

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Trempealeau River at Dodge.
* from late tonight to Friday March 09.
* At 6:45 PM Thursday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage tonight and continue to rise to near 
  9.1 feet Friday morning. The river is expected fall below flood stage 
  Friday night. A second rise above flood stage is forecast to occur by 
  Tuesday morning, with the river reaching 9.4 feet Tuesday night.
* Impact...At 9.5 feet...The entrance road to the Trempealeau National
  Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

Hollan
12 follow-up statements
213 
WGUS83 KARX 021023
FLSARX


Flood Statement
National Weather Service La Crosse WI
423 AM CST Fri Mar 2 2018

...Minor Flooding Occurring Near Dodge WI...

.Runoff from melting snow and ice is causing significant rises along
the Trempealeau River near Dodge. The river is expected to crest near
or slightly above flood stage by Friday evening. A second crest is
forecast next week, which could also be above flood stage. Only minor
flooding is expected at this time.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-030123-
/O.CON.KARX.FL.W.0006.000000T0000Z-180309T0600Z/
/DDGW3.1.ER.180302T0702Z.180307T0000Z.180308T1200Z.NO/
423 AM CST Fri Mar 2 2018

The Flood Warning continues for
  The Trempealeau River at Dodge.
* until Friday March 09...Or until the warning is cancelled.
* At 3:45 AM this morning, the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 9.4 feet by 
  Tuesday evening. The river will fall below flood stage Thursday 
  morning.
* Impact...At 9.5 feet...The entrance road to the Trempealeau National
  Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

Boyne
410 
WGUS83 KARX 021621
FLSARX


Flood Statement
National Weather Service La Crosse WI
1021 AM CST Fri Mar 2 2018

.Runoff from snowmelt has resulted in significant rises along the
Trempealeau River near Dodge, Wisconsin and has resulted in water
levels rising above flood stage. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-030721-
/O.EXT.KARX.FL.W.0006.000000T0000Z-180309T0300Z/
/DDGW3.1.ER.180302T0702Z.180307T0000Z.180308T0900Z.NO/
1021 AM CST Fri Mar 2 2018

The Flood Warning continues for
  The Trempealeau River at Dodge.
* until Thursday evening...Or until the warning is cancelled.
* At  8:45 AM Friday the stage was 9.3 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is expected to continue to slowly rise
  and rise to near 9.4 feet Tuesday.
* Impact...At 9.5 feet...The entrance road to the Trempealeau
  National Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
411 
WGUS83 KARX 030158
FLSARX


Flood Statement
National Weather Service La Crosse WI
758 PM CST Fri Mar 2 2018

.Runoff from snow melt has resulted in significant rises along the
Trempealeau River near Dodge, Wisconsin, and has resulted in water
levels rising above flood stage. River levels will be falling
through Sunday evening, and then are forecast to rise again early
Monday. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-031658-
/O.CON.KARX.FL.W.0006.000000T0000Z-180309T0300Z/
/DDGW3.1.ER.180302T0702Z.180303T0030Z.180308T0900Z.NO/
758 PM CST Fri Mar 2 2018

The Flood Warning continues for
  The Trempealeau River at Dodge.
* until Thursday evening...Or until the warning is cancelled.
* At 6:45 PM Friday the stage was 9.4 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall...dropping below flood 
  stage Saturday afternoon, then rise above flood stage again Monday
  night.
* Impact...At 9.5 feet...The entrance road to the Trempealeau National
  Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
284 
WGUS83 KARX 030959
FLSARX


Flood Statement
National Weather Service La Crosse WI
359 AM CST Sat Mar 3 2018

...A River Flood Warning Continues for the Trempealeau River Near
Dodge WI... 

.Runoff from snow melt has resulted in significant rises along the
Trempealeau River near Dodge, Wisconsin, and has resulted in water
levels rising above flood stage. River levels will be falling
through Sunday evening, and then are forecast to rise again early
Monday. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-040059-
/O.CON.KARX.FL.W.0006.000000T0000Z-180309T0300Z/
/DDGW3.1.ER.180302T0702Z.180303T0300Z.180308T0900Z.NO/
359 AM CST Sat Mar 3 2018

The Flood Warning continues for
  The Trempealeau River at Dodge.
* until Thursday evening...Or until the warning is cancelled.
* At  3:45 AM this morning the stage was 9.4 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 9.4 feet by this 
  morning. The river will fall below flood stage Thursday morning.
* Impact...At 9.5 feet...The entrance road to the Trempealeau National
  Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

Boyne
633 
WGUS83 KARX 031607
FLSARX


Flood Statement
National Weather Service La Crosse WI
1007 AM CST Sat Mar 3 2018

.Runoff from snowmelt has resulted in significant rises along the
Trempealeau River near Dodge, Wisconsin and has resulted in water
levels rising above flood stage. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-040707-
/O.EXT.KARX.FL.W.0006.000000T0000Z-000000T0000Z/
/DDGW3.1.ER.180302T0702Z.180304T1200Z.000000T0000Z.NO/
1007 AM CST Sat Mar 3 2018

The Flood Warning continues for
  The Trempealeau River at Dodge.
* until further notice...Or until the warning is cancelled.
* At  9:45 AM Saturday the stage was 9.4 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to slowly rise to near
  9.5 feet Sunday morning and remain nearly steady around 9.5 feet
  through Monday.
* Impact...At 9.5 feet...The entrance road to the Trempealeau
  National Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
601 
WGUS83 KARX 040135
FLSARX


Flood Statement
National Weather Service La Crosse WI
735 PM CST Sat Mar 3 2018

.Runoff from snow-melt, along with ice restriction in the channel,
has resulted in significant rises along the Trempealeau River near
Dodge, Wisconsin, and has resulted in water levels above flood stage.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-041635-
/O.CON.KARX.FL.W.0006.000000T0000Z-000000T0000Z/
/DDGW3.1.SM.180302T0702Z.180307T0000Z.000000T0000Z.NO/
735 PM CST Sat Mar 3 2018

The Flood Warning continues for
  The Trempealeau River at Dodge.
* until further notice...Or until the warning is cancelled.
* At 6:45 PM Saturday the stage was 9.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 10.5 feet by 
  Tuesday evening then begin falling.
* Impact...At 9.5 feet...The entrance road to the Trempealeau National
  Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
368 
WGUS83 KARX 041017
FLSARX


Flood Statement
National Weather Service La Crosse WI
417 AM CST Sun Mar 4 2018

...A River Flood Warning Continues for the Trempealeau River Near
Dodge WI... 

.The Trempealeau River near Dodge fell below flood stage early this
morning.  However, this is only expected to temporary as additional
precipitation moves into the area later tonight and Monday.  This
precipitation will likely cause the river at this location to once
again cause minor flooding starting on Monday.  Due to this, the
river flood warning will continue.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-050117-
/O.CON.KARX.FL.W.0006.000000T0000Z-000000T0000Z/
/DDGW3.1.SM.180302T0702Z.180307T0000Z.000000T0000Z.NO/
417 AM CST Sun Mar 4 2018

The Flood Warning continues for
  The Trempealeau River at Dodge.
* until further notice...Or until the warning is cancelled.
* At  3:45 AM this morning the stage was 8.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 10.5 feet by Tuesday evening.
* Impact...At 9.5 feet...The entrance road to the Trempealeau National
  Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

Boyne
373 
WGUS83 KARX 041615
FLSARX


Flood Statement
National Weather Service La Crosse WI
1015 AM CST Sun Mar 4 2018

.Runoff from recent snow-melt and ice restriction in the channel has
resulted in rises along the Trempealeau River near Dodge, Wisconsin.
Additional precipitation is expected to occur over the Trempealeau
River basin tonight into Tuesday. At this time, expect rises
along the Trempealeau River and to rise to near flood stage at
Dodge, Wisconsin. Therefore...the Flood Warning will continue at
this location.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-050715-
/O.EXT.KARX.FL.W.0006.000000T0000Z-180307T1200Z/
/DDGW3.1.SM.180302T0702Z.180304T0230Z.180306T1800Z.NO/
1015 AM CST Sun Mar 4 2018

The Flood Warning continues for
  The Trempealeau River at Dodge.
* until Wednesday morning...Or until the warning is cancelled.
* At  9:45 AM Sunday the stage was 8.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage Monday
  and fall below flood stage Tuesday.
* Impact...At 9.0 feet...Agricultural and marsh land is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
046 
WGUS83 KARX 050259
FLSARX


Flood Statement
National Weather Service La Crosse WI
859 PM CST Sun Mar 4 2018

Runoff from recent snow-melt along with additional precipitation
over the next 24 hours is expected to bring the Trempealeau river
at Dodge back to flood stage. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-051759-
/O.EXT.KARX.FL.W.0006.000000T0000Z-180307T0600Z/
/DDGW3.1.SM.180302T0702Z.180304T0230Z.180306T1200Z.NO/
859 PM CST Sun Mar 4 2018

The Flood Warning continues for
  The Trempealeau River at Dodge.
* until late Tuesday night...Or until the warning is cancelled.
* At  8:45 PM Sunday the stage was 8.2 feet.
* Flood stage is 9.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  Tuesday morning.
* Impact...At 9.0 feet...Agricultural and marsh land is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
164 
WGUS83 KARX 051058
FLSARX


Flood Statement
National Weather Service La Crosse WI
458 AM CST Mon Mar 5 2018

.Runoff from recent snow-melt along with additional precipitation
over the next 24 hours is expected to bring the Trempealeau river
at Dodge back to flood stage. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-060158-
/O.CON.KARX.FL.W.0006.000000T0000Z-180307T0600Z/
/DDGW3.1.SM.180302T0702Z.180304T0230Z.180306T1200Z.NO/
458 AM CST Mon Mar 5 2018

The Flood Warning continues for
  The Trempealeau River at Dodge.
* until late Tuesday night...Or until the warning is cancelled.
* At  4:45 AM Monday the stage was 8.3 feet.
* Flood stage is 9.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  Tuesday morning.
* Impact...At 9.0 feet...Agricultural and marsh land is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
316 
WGUS83 KARX 051611
FLSARX


Flood Statement
National Weather Service La Crosse WI
1011 AM CST Mon Mar 5 2018

.Runoff from recent snow-melt along with additional precipitation
over the next 24 hours will cause additional rises along the
Trempealeau river near Dodge, Wisconsin. The water levels will
rise to near flood stage Tuesday night. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-060711-
/O.EXT.KARX.FL.W.0006.000000T0000Z-180308T0000Z/
/DDGW3.1.SM.180302T0702Z.180304T0230Z.180307T0600Z.NO/
1011 AM CST Mon Mar 5 2018

The Flood Warning continues for
  The Trempealeau River at Dodge.
* until Wednesday evening...Or until the warning is cancelled.
* At  9:45 AM Monday the stage was 8.4 feet.
* Flood stage is 9.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  Tuesday night.
* Impact...At 9.0 feet...Agricultural and marsh land is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
316 
WGUS83 KARX 060115
FLSARX


Flood Statement
National Weather Service La Crosse WI
715 PM CST Mon Mar 5 2018

.The Flood Warning for the Trempealeau river at Dodge is cancelled. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-060145-
/O.CAN.KARX.FL.W.0006.000000T0000Z-180308T0000Z/
/DDGW3.1.SM.180302T0702Z.180304T0230Z.000000T0000Z.NO/
715 PM CST Mon Mar 5 2018

The Flood Warning is cancelled for
  The Trempealeau River at Dodge.
* At  6:45 PM Monday the stage was 8.1 feet.
* Flood stage is 9.0 feet.
* Forecast...The river crested below flood stage at 8.4 feet. The 
  river will continue to fall to 7.2 feet by Wednesday morning.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Mar 1, 5:22 PM CST, 1 hour 55 minutes earlier.

Area forecast discussion, Mar 1, 5:22 PM CST, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
522 PM CST Thu Mar 1 2018

.SHORT TERM...(Tonight through Friday Night)
Issued at 222 PM CST Thu Mar 1 2018

GOES-16 Visible this afternoon showing clouds departing the area
with mostly sunny conditions prevailing. Despite cold air advection
today, early March sunshine was helping temperatures with readings
as of 2 pm in the middle 30s to the upper 40s.

For tonight, high pressure settles overhead for clear/quiet
conditions with lows temperatures bottoming out in the teens and
lower 20s. May have to watch for some fog as the lower boundary
layer is fairly moist from snow melt. This would be mainly over
areas of southeast MN into north central WI where some snowpack
remains.

Besides a few passing mid-level clouds, a mild Friday is on tap for
the area as a mid-level ridge builds in from the west. Plan on highs
in the upper 30s to the upper 40s. Lows Friday night are expected to
be in the 20s.

.LONG TERM...(Saturday through Thursday)
Issued at 222 PM CST Thu Mar 1 2018

Mid-level ridging/surface warm air advection will produce very mild
conditions this weekend with highs Saturday and Sunday in the middle
40s to middle 50s. Will have to watch for a slight chance of light
rain across the western fringes of the forecast area Sunday as
moisture transport increases ahead of low pressure moving out of the
Rockies/Plains.

Rain chances increase Sunday night into Monday as the occluded low
moves out of the Plains toward the Upper Mississippi River Valley
region. Could see a little bit of snow mixed in with the rain
northeast of I-94 late Sunday night into Monday morning. Will have
to watch for the possibility of heavier rainfall in what looks to be
a trowal signature with wide open moisture tap from the Gulf of
Mexico. Precipitable waters increase into the 1/2 to 3/4 inch range
during the day Monday. This could lead to some localized ponding of
water on frozen subsurface along with some more within bank river
rises. Otherwise, looking a bit cooler but still somewhat mild
conditions with highs in the upper 30s to the middle 40s.

Plan on rain mixing with/transitioning to light snow Monday night
through Tuesday as the stacked low drifts through the area. Could
see some minor accumulations but impacts look minimal at this time.
Will keep an eye on it.

Some lingering light snow is still possible Monday morning, but
should shut off Monday afternoon as highs pressure builds in from
the Northern Plains. This high pressure maintains control through
Thursday for a return to quiet/dry conditions. Otherwise, near
normal temperatures expected Wednesday and Thursday with highs in
the 30s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 522 PM CST Thu Mar 1 2018

VFR conditions to prevail across the taf sites thru this evening as
high pressure approaches and winds remain light NW.  Later tonight
though, the sfc ridge axis builds over the area with winds becoming
light and variable. Sfc dew point in the mid 20s late this
afternoon, with lows tonight expected to dip into the mid teens to
lower 20s at the taf sites. This sets the stage for late night early
morning BR, especially at locations were the ground remains snow
covered. For now will continue with SM BR at KRST in the 08-15z time
frame. With the high overhead around 12z, potential is there for IFR
vsbys in BR, but there will be mid/high clouds streaming overhead by
Fri morning and confidence for IFR BR to develop is not very high at
this time. With lack of snow in the MS river valley, will leave KLSE
VFR overnight. Once any BR would dissipate Fri morning, good VFR
expected thru the late morning afternoon as winds become SE on the
back side of the departing high.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...DAS
LONG TERM....DAS
AVIATION.....RRS
Hazardous weather outlook, Mar 1, 2:48 PM CST, 4 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
248 PM CST Thu Mar 1 2018

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-021200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
248 PM CST Thu Mar 1 2018

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Tonight

Melting snow will lead to mainly within bank rises on some area
rivers and streams. Ice jams are also possible for rivers that are
ice-covered.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Melting snow will lead to mainly within bank rises on some area
rivers and streams. Ice jams are also possible for rivers that are
ice-covered.

A storm system will spread rain into the area Sunday night into
Monday. The rain is expected to mix with or change to light snow
Monday night through Tuesday. This additional rainfall is expected
to produce some more rises on area rivers and streams.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

JAM/DAS

Nearby

River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.